MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX,

RADIOMETER MEDICAL APS ABL800 FLEX,
Model Number 393-800
Medical Device Problem Codes High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the customer is complaining about deviations on parameter ph, pco2 and po2 measured on the abl800 flex analyzer (serial no.(b)(6)).Values for ph, pco2 and po2 differ between two measurements from the same patient.The customer states that the values measured during the second measurement do not match with the patient's condition.Following table regarding the two measurements carried out: (b)(6).Based on the measurement results the results of 7,33 (ph) and 155 mmhg (po2) measured on the abl800 flex analyzer is considered false high.The 53,2 mmhg (pco2) is considered false low.At a follow up visit radiometer field service engineer cleaned the abl800 flex analyzer and replaced the po2 electrode and pco2 sealing ring and membrane, ph sealing ring and reference membrane.
 
Additional Manufacturer Narrative
Radiometer has finalized its investigation with the conclusion that the product did not malfunction.No measurement errors were present in either measurement of ph, pco2, po2 or any of the other.Furthermore, all calibrations as well as ac6+ results for ph, pco2 and po2 performed before and after the considered discrepant measurement passed, and nothing extraordinary is observed.

Brand Name
ABL800 FLEX,
Common Device Name
ABL800 FLEX,
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
cecilie jensen
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key16842600
Report Number3002807968-2023-00017
Device Sequence Number7546990
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2302N004
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale